Advances in Differential Equations

Bifurcation for the $p$-Laplacian in ${\bf R}^N$

J. García Azorero, E. Montefusco, and I. Peral

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 5, Number 4-6 (2000), 435-464.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651337

Mathematical Reviews number (MathSciNet)
MR1750108

Zentralblatt MATH identifier
1004.35042

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35J60: Nonlinear elliptic equations 35J70: Degenerate elliptic equations 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09] 58E07: Abstract bifurcation theory

Citation

García Azorero, J.; Montefusco, E.; Peral, I. Bifurcation for the $p$-Laplacian in ${\bf R}^N$. Adv. Differential Equations 5 (2000), no. 4-6, 435--464. https://projecteuclid.org/euclid.ade/1356651337.


Export citation